# SDR UHLA2013022000103

- Difficulty date: February 20, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 23,447 hours, 14,517 cycles
- System (JASC): 2540 · Lavatories
- Part: Bracket
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 3 CORROSION - FWD LAV FLOOR SPLIT JOINT BRACKETS NEXT TO DOOR.  REPLACED FWD LAV FLOOR SPLIT JOINT BRACKET IAW AMM 20-10-01.
